MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ WITH LIDOCAINE 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC. REVANESSE LIPS+ WITH LIDOCAINE 1.2 ML
Model Number PN40149
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Ecchymosis (1818); Pain (1994); Obstruction/Occlusion (2422)
Type of Reportable Event Serious Injury
Event or Problem Description
Based on the information received from the clinic, a 49-year-old female patient underwent facial filler treatment with revanesse lips+ 1.2 ml, lot number 24d112, on (b)(6) 2026.The patient was injected 2 syringes of revanesse lips+ in the marionette lines, smile lines and cheeks.The clinic's injector reports that right marionette was injected superficially with needle and with a 22g 2" dermsculpt cannula.A tiny bruise popped up right away on the right side with the last superficial injection.The clinic reports that next day (b)(6) 2026, the bruise went from a pencil eraser size to a half deep purple and slight dusky area that had very slow capillary refill and pain 5/10.Additional clarification received from the clinic (injector) on 24 apr 2024: the actual chin was not injected; treatment in this region was limited to the bilateral pre-jowl sulcus areas.The injector reported to manufacturer that, she initiated a treatment protocol.Firstly with 1 vial of hylenex going in superficially and flooding the area, followed by massage and heat application.The patient still reported a pain score of 3/10 but with still sluggish capillary refill.20 minutes had elapsed and 1 additional vial was injected to the area superficially and deep.Massaged and capillary refill was then back to being quick and pain still remained a 3/10.Heat applied and then re-evaluated 20 minutes later.The injector reported that she injected 1 additional vial to ensure the area was covered and when the patient left a total of 3 vials of hylenex had been injected and normal capillary refill returned and decreased pain.Along with the area going from a deep purple to a lighter color and no dusky area.Continued follow up to ensure the are was continuing to improve.The patient will be following up with the injector on the (b)(6) 2026 for evaluation and retreatment of the area.As part of the investigations, prollenium's medical technologies inc.Had requested its own medical director's opinion and her review is detailed below: medical assessment by manufactur's medical director assessment: the reported event is most consistent with suspected early vascular compromise recognized promptly and managed appropriately with timely intervention, with apparent favorable resolution and no reported tissue loss.Features supporting this assessment include: immediate evolution of dusky discoloration, delayed capillary refill, associated pain, improvement following high-dose hyaluronidase administration with return of normal capillary refill.The clinical course and response are consistent with a procedure-related vascular event, likely related to injection technique and vascular interaction, rather than evidence of a product-related defect.Category: h.Vascular procedure-related vascular adverse event (resolved without sequelae reported).Causality assessment: device-related defect [?]: unlikely.Procedure-related vascular event [?]: likely.Other contributing factors (patient-specific anatomy / injection-related factors) [?]: possible.Overall classification: adverse event consistent with suspected vascular compromise, procedure-related in origin.Corrective action: no corrective action related to product quality or manufacturing is indicated based on the available information.

Brand Name
REVANESSE LIPS+ WITH LIDOCAINE 1.2 ML
Common Device Name
REVANESSE LIPS+ WITH LIDOCAINE
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC.
138 industrial parkway north
aurora, on L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
PROLLENIUM MEDICAL TECHNOLOGIES INC,
138 industrial parkway north
aurora, on L4G4C 3
CA   L4G4C3
Manufacturer Contact
david alphonso
138 industrial parkway north,
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key25087267
Report Number3004423487-2026-00003
Device Sequence Number21440996
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2026
Device Model NumberPN40149
Device Lot Number24D112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale